im 27 year old male with two kids i was in a bad accident so i started off with pain meds that eventually went to meathadone, Diaiudid and xanax. the last time i have used was at 12;00 pm i have only been taking xanax im scared cause the last time i took subtex i waited twelve hours and i still got sick my habit is bad and i use every four hours usally so im just looking for some intel on what i should do and will this med work with cravings and sickness thank u for all ur input and help jgod bless ;)
im not sure if its a good idea to be mixing all these medication together on top of the heroin, are you on subtex prescribed by your dr to help get you off the methadone, and is that prescribed? try and ask your dr about a taper plan if the suboxine isnt working, im on a taper off of percocet, at one point about 1 month and half ago i was taking up to 140-60 mg a day, im now at 112-120 a day, not too much progress some would say, but my dr said he dont care if it takes a year to taper me off, hes gonna help me and were gonna do it with the least withdrawls, and its great, although, i do get restless leg and arm syndrome when im reducing, but i always seem to manage, hang in there, maybe you should try a detox center if its possible, but keep comming here and keep us updated, hang in there
The first thing i'd like to say is STOP mixing the opioid with the benzodiazephine! I am a recovering addict, currently on the suboxone program, and the first thing my counselor taught me in detox was that in the world of addiction, the #2 biggest killer is mixing opioid with benzos (#1 is alcohol with benzos), so stop the benzos immediately - if you can safely without withdrawal, because if you are addicted to benzos also, stopping cold turkey can cause seizures or even be fatal. Secondly, regarding the suboxone, without a proper medical detox first, you are going to have physical withdrawals on the suboxone, possibly for even up to 10 days. The mental withdrawal (PAWS) could last much longer, they say at least 2 years if not longer.
Suboxone contains an opioid blocker called Naloxone (that's what gives the suboxone that orange/chemical taste - as opposed to subutex which is exactly like suboxone, just without the Naloxone, or opioid blocker, and doesn't have the taste of a suboxone). One thing you must know first is that the opioid you are currently taking has opened many receptors in your brain that cause your body to become dependent on the drug. Taking a suboxone, 4 hours after use, 8 hours after use, 12 or even 24 hours after use, may still cause you to become nauseous, get cold or hot sweats, and be generally uncomfortable. You may experience this withdrawal because the suboxone is attempting to close/block all those opioid receptors in your brain that have been opened by the drug abuse. For a while this may make you feel a little sick, and not yourself, but I promise you it will get better. I myself was abusing percocets, 30 milligrams to be exact, sometimes up to 20 a day, and my doctor has put me on a half of a suboxone 3 times a day (which is a total of one and a half subs a day). My uncle however was abusing dope for many years, at least 2g a day, and his doctor has him on 1 suboxone, 3 times a day, which is a total of 3
suboxones a day! Now personally, I wouldn't take that much. Suboxone is 4% opioid, and can also be extremely addictive. Try starting out with 2 a day, taken by half at a time, 4 times a day. I find it easier if you break the halves in to quarters and put each quarter under either side of your tongue. As much as your going to hate the way you feel in the beginning, I promise you, it will get better! You just have to stick with it, and remember, you don't want to go back to the way you feel now, you don't want to wake up every day being physically and mentally dependent on a drug that's running and ruining your life. In the long run, you'll appreciate yourself much more, have a better relationship with family and friends (who don't use, i strongly recommend you cut ties with those who do), save yourself alot of money, and most importantly keep in mind that your saving your own life, because its a proven fact that addicts (especially opioid addicts) who don't get help for their addiction, will progress further into addiction and eventually die before their time, due to some addiction related cause, most likely overdose. So, as much as it may suck, and you'll think it'll be so much easier to go back to the drug, stick it out and think of all the things you'll gain because of this. You can have everything but one thing, or nothing but one thing. Remember that, and good luck on your journey! I hope my advice will help you get through this tough time!
PS - I also wanted to ask, are you currently buying your suboxone off the street? I highly recommend you find a suboxone doctor in your area, just because the simple fact that suboxone is at least a 32 week program, my doctor told me off the bat ill be on them for at least 6-8 months, and if your buying them off the street it can also become pretty costly, with suboxone on the street now running anywhere bebetween $8-10 a piece. You can find yourself a suboxone doctor right on the suboxone website. Just type in Suboxone on Google, click on their website, and you'll find an area that talks about finding a suboxone doctor in your area, and you just type in your zip code and it'll show you some doctors closest to you. They have you take your first dose right there in office, depending on how much you were using and how bad your withdrawals are, they'll determine on how much suboxone you should take a day. Its really the safest way to go. Just thought i'd throw that out there also!! Good Luck! :)
A few issues with you. Are you currently taking Methadone? If yes how much, and how often? Switching from Methadone to Sub is a whole other thing. If you currently use Methadone you need to be down to 25 mg a day, and you need to be off it 48 hours before you take Sub. If not you will get sick.
However, when going from strong opiates like Morphine, Heroin, Dilaudid, or very high doses, such as you are on, you probably will experience mild wds for up to 12 days. So this will probably happen, but they should be mild and quite tolerable.
Are you taking Subutex, or Suboxone? If you are taking Subutex, what does the pill look like? Is it white and round, or white and Oval? This may be a factor too.
If you are just taking short acting opiates, meaning no Methadone, and you wait 8 - 12 hours from your last dose, you should be OK. But not if you took Mdone. So we need to hear from you.
Hi slothsloth - Hope you're doing okay. Sometimes, I think people don't read posts before beginning their own post. First and foremost, as Thor said, you must consider the methadone detox, if you're still on it. And, that means that you cannot even consider taking suboxone for many days until after you've decreased to a min. of 30 mgs.of the Methadone, preferaby 5 mgs, if you can. And, if you have anxiety, there is no reason, with such a high tolerance, that you cannot be very careful and take a small amount of benzo while you are going through this process, but you must be moderate, really. Many Drs. even prescribe it while detoxing to get to the Subox. And, rather than finding just a Subox. Dr. on the site, I'd recommend finding an Internist who prescribes it. In that way, you may be able to use your insurance, as I do, for both Dr. and meds. Some of the so called Drs.
administering the Subox are actually Chiropractors and Physician Assistants that can take the class & prescribe, and are only after the max. amount of money. They actually know very little about the Suboxone, itself. Good luck, get a good Sub. Dr/Internist, and use us for support all you want. :) J.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2017 • 1 answer
Updated 9 days ago • 2 answers
Updated 6 Oct 2010 • 3 answers
Updated 26 Apr 2011 • 2 answers
Can I take methadone one day and then suboxen next for herion withdraws but Im not addicted too nei?
Updated 17 Nov 2011 • 6 answers